Turkish Journal of Mathematics
We consider minimal anti-invariant semiparallel submanifolds of generalized Sasakian space forms. We show that the submanifolds are totally geodesic under certain conditions.
Semiparallel submanifold, generalized Sasakian space form, Laplacian of the second fundamental form, totally geodesic submanifold
ÖZGÜR, CİHAN; GÜRLER, FATMA; and MURATHAN, CENGİZHAN
"On semiparallel anti-invariant submanifolds of generalized Sasakian space forms,"
Turkish Journal of Mathematics: Vol. 38:
4, Article 16.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss4/16